# SDR IPXA2022091086096

- Difficulty date: August 31, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: A5398715900700
- Part serial: NA
- Condition: None
- Location: Hor,Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300IH HOR,STAB,TOP BRACKET HAS GOUGE WITHREMOVED AND REPLACED BRACKET IAW AMM 53-10-88-0401
